# SDR COMA0660633

- Difficulty date: November 16, 2006
- Submitted: November 20, 2006
- Operation: Air carrier
- Aircraft: N588SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7069
- Aircraft time: 27,658 hours, 24,604 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Valve
- Part number: 32144424
- Part serial: 814
- Condition: Faulty
- Location: Engine
- Part time: 27,657 hours, 24,604 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 9479 - WING OVERHEAT MESSAGE ON DESCENT.  REPLACED LEFT 14TH STAGE MODULATION VALVE.
